# SDR SWIA2017103143933

- Difficulty date: October 24, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 27,645 hours, 25,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL PLATE SHIM IS WORN. (C-CHECK) REMOVED AND REPLACED WITH NEW SERVICE DOOR SILL PLATE SHIM PN: 601R38695-19.
